# SDR UALA2013040302175

- Difficulty date: April 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,790 hours, 24,620 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RIGHT WATER SUMP DRAIN HAS FUEL DRIP.  SAMC TEXT: OPERATE SUMP DRAIN.  REPLACED SUMP OUTER VALVE PER AMM.  NO LEAKS.
